Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Expansions of Jacobian elliptic functions in powers of the modulus


Authors: Y. K. Lin and F. A. Lee
Journal: Math. Comp. 16 (1962), 372-375
MSC: Primary 33.19
MathSciNet review: 0150347
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.19

Retrieve articles in all journals with MSC: 33.19


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1962-0150347-6
PII: S 0025-5718(1962)0150347-6
Article copyright: © Copyright 1962 American Mathematical Society